# SDR SWIA202264818

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 37,583 hours, 24,206 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, THE FLIGHT ATTENDANTS CALLED REPORTING THIN SMOKE IN THE CABIN. THEY DESCRIBED IT AS SMELLING HOT AND A LITTLE ACRID. IT BEGAN IMMEDIATELY AFTER TAKEOFF, FIRST NOTICEABLE NEAR THE EXIT ROW AND MOVED FORWARD. THE SMOKE THINNED OUT FAIRLY QUICKLY BUT THE SMELL PERSISTED.   (FLIGHT 3601 - FILED CLOSED)FOLLOWING FIM 21-22-00-810-806-A01 AND SERVICE LETTER SL-21-028, PERFORMED OPERATIONAL TEST OF AIR CONDITIONING DISTRIBUTION SYSTEM REF AMM 21-51-00. NO SCENT DETECTED UNTIL CABIN CEILING AND SIDEWALL LIGHTS WERE TURNED ON WHEN WE DETECTED AN UNUSUAL SCENT BETWEEN THE EXIT ROWS AND FWD GALLEY. UPON INVESTIGATING CABIN LIGHTING BALLASTS/DIMMER UNITS, FOUND FOUR (4) CABIN LIGHTING BALLASTS/DIMMER UNITS INCREDIBLY HOT TO THE TOUCH AND HAD THE STRONG SCENT WITH THEM SPECIFICALLY. REMOVED AND REPLACED CABIN LIGHTING BALLASTS/DIMMER UNITS AT POSITIONS PS104, PS105, PS58, AND PS50. CONTINUED TO RUN AIR CONDITIONING SYSTEM WITH CABIN LIGHTS ON WITH APU AIR ONLY FOR 45 MINUETS. SCENT FADED AND DID NOT RETURN. CONTINUING WITH THE FIM AND SERVICE LETTER, OPERATED ENGINES REF AMM 71-00-00 AND RAN AIR CONDITIONING SYSTEMS FOR 15 MINUETS AND WING AND COWL ANTI-ICE SYSTEMS REF AMMS 30-11-00 AND 30-22-01 RESPECTIVELY FOR POTENTIAL PNEUMATIC CONTAMINATION. NO SIGN OF SMOKE THROUGHOUT TEST. NO UNUSUAL SCENT TO BE NOTED ANY MOR
